I took it for years for my arthritis pain, but finally couldn't take the sweating anymore. I weaned off from it but now my mood is out of control. I have anxieties that I didn't have before. What should I take for the crabbiness??
I had a horrible experience with cymbalta. Was taken off of it and went through 2 months of withdrawals. Doctor put me on Prozac and it has been 100% better! Still some minor side effects similar to cymbalta, but nowhere near as extreme! Doesn't quite help the pain like cymbalta did, but there's other meds for pain. I have pretty bad depression, anxiety and anger spells and Prozac has helped tremendously!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 4 answers
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
Posted 19 Apr 2012 • 2 answers
Posted 23 Mar 2017 • 8 answers
Posted 30 Mar 2017 • 3 answers
Posted 29 Mar 2018 • 0 answers